# SDR DHL2006784

- Difficulty date: August 8, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 39483
- Part serial: 288
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MAIN MOUNT TIRE BLEW AT TOUCHDOWN, WT 123,000 TOUCHDOWN 105 NON-ROUTINE ITEM WRITTEN NR 040211 CHECK OUT MLG ANTI-SKID SYSTEM FOR TIRE BLOWING NR 3 POSITION.  NR 3 AND NR 4 TIRES WERE CHANGED AND NOTED IN LOG BOOK.  ITEM WAS TROUBLESHOT AND FOUND RIGHT ANTI SKID VALVE NOT RELEASING NR 3 BRAKE.  OTHER BRAKES RELEASED AS NORMAL.  THE ANTI SKID VALVE WAS REPLACED.
